×

zbMATH — the first resource for mathematics

Right prime ideals and maximal right ideals in semigroups. (English) Zbl 0219.20043

MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Schwarz Št.: Prime ideals and maximal ideals in semigroup. Czechoslovak Math. J. 19 (94) (1969), 72-79. · Zbl 0176.29503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.